Women’s Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Can nausea be a side effect of hormone replacement therapy (HRT)?

Collapse
X
Collapse
  • Filter
  • Time
Clear All
new posts

  • Can nausea be a side effect of hormone replacement therapy (HRT)?

    Interesting article...

    Hormone replacement therapy is a common treatment for menopause. Women going through menopause see fluctuations and even drops in their hormone levels, and HRT aims to restore some of these hormones. If a woman is already going through harsh symptoms of menopause, she may also experience negative side effects from HRT, including nausea.

    HRT can reduce the risk of osteoporosis, colon cancer, and heart disease, but it could increase the risk of blood clots and breast cancer, on the other hand. Before getting on HRT, it’s important that you discuss all the pros and cons with your doctor.

    Last edited by Ashlee T.; 10-11-2016, 10:54 AM.

  • Hi Lauran,
    You are most welcome to discuss the article here, ask questions, etc, but you may not post outbound links.
    "Be what you're looking for."

    Comment

    Womens Health orange logoGet The Newsletter

    Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

    Latest Posts in Our Forums

    Collapse

    Latest Topics in Our Forums

    Collapse

    Working...
    X